MAUDE Adverse Event Report: CARDINAL HEALTH 7317 SPG VISTEC 4X4 STR 10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH 7317 SPG VISTEC 4X4 STR 10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7317
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that they opened a box of raytec sponges and there were only 9 in the box.Per additional information received on 14jun2022, the customer clarified that the individual package was missing one gauze out of 10 gauze.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to release, the lot must be deemed acceptable by meeting the aql inspection criteria that are based on a valid sampling plan.Quality inspectors perform a statistical sample inspection, both functional and visual.Samples were not received for the investigation.Because a sample was not returned, we were unable to perform a follow up investigation to confirm the reported condition and determine the root cause.If samples are received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.Corrective actions have already been implemented to address the reported condition.No further actions are required at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.

Brand Name
7317 SPG VISTEC 4X4 STR 10'S
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14732074
Report Number1018120-2022-00467
Device Sequence Number2214950
Product Code GDY
UDI-Device Identifier10884527016990
UDI-Public10884527016990
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7317
Device Catalogue Number7317
Device Lot Number22B026162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/02/2022
Supplement Date Received by Manufacturer05/02/2022
Initial Report FDA Received Date06/17/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown